# SDR VJ9800246

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 1A350781
- Condition: Corroded
- Location: Bs 408-427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER LINER GILLINER SUPPORT IS CORRODED BETWEEN STA 408-427.  REMOVED CORROSION, OUT OF LIMITS, DEPTH GAUGE A-2024, IAW DC-9 SRM 51-10-3, 53-01 FIG 1 (.045 MATERIAL  LOSS).  FABBED NEW SECTION 7075-0-.063 (1A-35078), HEAT TREATED TO T6 IAW DC-9 SRM 53-21-0 FIG 2A, LOCATED, DRILLED, TREATED, PRIMED, AND INSTALLED NEW SECTION IAW DC-9 SRM 51-10-4, 51-30-2, 51-10-3.
